# SDR DALA2024022102408

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-727f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG (0207260) AFT CARGO RH TRANSITION PANEL STA 727+4 - 727F+10 CORRODED. REMOVED AND REPLACED AFT CARGO RH TRANSITION PANEL STA 727+4 -727F+10 IAW BOEING 737-800 SRM 51-40-02.
